# SDR SIMA20130419004

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 6,576 hours, 4,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4605 THE CREW THE FOUND WHEN THEY ARRIVIED AT THE AIRCRAFT THE BATTERY SWITCH WAS LEFT ON AND THE EXTERNAL POWER WAS NOT AVAILABLE.  ALL SIX CRT BLANK AND ELECTRICAL SMOKE SMELL AND AURAL WARNING OF "ENGINE OIL" MESSAGE REPEATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MAIN & APU BATTERIES VOLTAGE LOW.  ENERGIZED EXTERNAL POWER IAW AMM 24-41-00.  NO "ELECTRICAL SMOKE SMELL NOTED AFTER A/C FULLY ENERGIZED.  CHECKED CURRENT FAULTS ON MDC.  NONE FOUND IAW AMM 45-45-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
